<< Previous Issue Journal of the Korean Mathematical Society (Vol. 43, No. 1) Next Issue >>
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 1—224
Fixed points of countably condensing mappings and its application to nonlinear eigenvalue problems
In-Sook Kim
MSC numbers : 47H10, 47J10, 47H09
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 1—9
Some existence theorems for functional equations arising in dynamic programming
Zeqing Liu, Jeong Sheok Ume, and Shin Min Kang
MSC numbers : 49L20, 49L99, 90C39
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 11—28
Extending representations of $H$ to $G$ with discrete $G/H$
Jin-Hwan Cho, Mikiya Masuda, and Dong Youp Suh
MSC numbers : Primary 20C99; Secondary 22E99
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 29—43
On a vorticity minimization problem for the stationary 2D Stokes equations
Hongchul Kim and Oh-Keun Kwon
MSC numbers : 49J20, 49J50, 76F70
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 45—63
$\tau$-injective submodules of indecomposable injective modules
Septimiu Crivei
MSC numbers : Primary 16S90; Secondary 13C11
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 65—76
Linear maps that preserve commuting pairs of matrices over general Boolean algebra
Seok-Zun Song and Kyung-Tae Kang
MSC numbers : 15A03, 15A04, 15A33
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 77—86
The solvability conditions for a class of constrained inverse eigenvalue problem of antisymmetric matrices
Xiao-ping Pan, Xi-yan Hu, and Lei Zhang
MSC numbers : 15A29
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 87—98
Partially ashpherical manifolds with nonzero Euler characteristic as PL fibrators
Young Ho Im and Yongkuk Kim
MSC numbers : Primary 57N15, 55R65; Secondary 57N25, 54B15
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 99—109
$p$-adic $q$-higher-order hardy-type sums
Yilmaz Simsek
MSC numbers : Primary 11F20; Secondary11B68
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 111—131
Einstein spaces and conformal vector fields
Dong-Soo Kim, Young Ho Kim, and Seong-Hee Park
MSC numbers : 53C50, 53A30, 53C25
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 133—145
Maximal space-like hypersurfaces in $H^4_1(-1)$ with zero Gauss-Kronecker curvature
Qing-Ming Cheng and Young Jin Suh
MSC numbers : Primary 53C42; Secondary 53C20
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 147—157
On Yi's extension property for totally preordered topological spaces
M. J. Campion, J. C. Candeal, and Esteban Indurain
MSC numbers : Primary 54F05; Secondary 91B16
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 159—181
$q$-extensions of Genocchi numbers
Mehmet Cenkci, Mumun Can, and Veli Kurt
MSC numbers : Primary 11B68, 43A05, 11S80, 11A07
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 183—198
The Bergman kernel function and the Szeg\H{o} kernel function
Young-Bok Chung
MSC numbers : 30C40, 32A36, 30C20
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 199—213
Graph representations of normal matrices
Sang-Gu Lee and Han-Guk Seol
MSC numbers : Primary 05A15, 65F25
J. Korean Math. Soc. 2006 Vol. 43, No. 1, 215—224

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd